# SDR 96UAL900258

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTING ROWS 9 TO 17AB ARE INTERMITTENT.  REPLACED EEL BATTERY POWER SUPPLY, CHECKS OKAY.
